# SDR SWAA2025022486038

- Difficulty date: January 15, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR IS CORRODED AT BONDING JUMPER ATTACH POINT <[01].  EVALUATED CORROSION ON LAV SERVICE DOOR; FOUND 0.040 REMOVED FROM ORIGINAL .100 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4;[02] REMOVED AND REPLACED DAMAGED LAV SERVICE DOOR; PERFORMED A GOOD RESISTANCE CHECK ON BONDING JUMPER PER AMM 52-49-07-000-801; AMM 52-49-07-400-801; AMM 20-50-11-910-801; TORQUE WRENCH ID: ATS2749 DUE DATE 05/2025; BONDING METER ID: ATS 1255 DUE DATE 08/2025.;[03] VERIFIED ACTION 1;2.  JOB COMPLETE.
